# SDR R61A201312151337

- Difficulty date: December 15, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Part number: 17039053001
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT INBD FLAP BONDING SPRING IS CORRODED.  MX R & R LT INBD BONDING SPRING IAW AMM 27-51-06.
